# SDR CALA9900610

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1903
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LATERAL FLOOR SUPPORT BEAM CORRODED AT STA 1903 FROM POSITION X = 0.25L TO X = 0.25R.  THE FLOOR SUPPORT BEAM WAS REPLACED IAW 53-16-00, FIGURE 10.
